RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 4, Pages 451–461 (Mi jsfu267)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of preferences by generalized coherent risk measures

Tatyana A. Kustitskaya

Institute of Space and Information Technology, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In this paper the model of generalized coherent risk measures is considered. Within the bounds of the model the properties of acceptance set are examined. A notion of elliptic cone is introduced. It is shown that the elliptic cone can be used as an acceptance set. The properties of the elliptic acceptance cone, particularly the interrelation between the cone shape and the risk aversion value, are studied.

Keywords: preference relation, stochastic dominance, risk measure, risk aversion, generalized coherent risk measure, acceptance set, elliptic cone.

Full text: PDF file (199 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 06.04.2012
Received in revised form: 06.07.2012
Accepted: 06.08.2012
Language:

Citation: Tatyana A. Kustitskaya, “Representation of preferences by generalized coherent risk measures”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012), 451–461

Citation in format AMSBIB
\Bibitem{Kus12}
\by Tatyana~A.~Kustitskaya
\paper Representation of preferences by generalized coherent risk measures
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 4
\pages 451--461
\mathnet{http://mi.mathnet.ru/jsfu267}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu267
  • http://mi.mathnet.ru/eng/jsfu/v5/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tatyana A. Kustitskaya, “Risk aversion for defining elliptic acceptance sets in the model of generalized coherent risk measures”, Zhurn. SFU. Ser. Matem. i fiz., 7:3 (2014), 347–361  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:191
    Full text:53
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021